# SDR DALA2023020800999

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 9,740 hours, 1,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 DURING SERVICE CHECK FOUND EMERGENCY ESCAPE PATH WHITE LIGHT INOP AT SEAT 43B. CORRECTIVE ACTION: FOUND CONNECTOR DISCONNECTED, RECONNECTED AND OPS CHECKS GOOD. (9918577)
